# SDR SWIA200514927

- Difficulty date: April 20, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 7,017 hours, 5,441 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1077
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,494 hours, 1,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 FAILED INFLIGHT.   REPLACED HSTCU.  OPERATIONAL CHECK GOOD.
